Home > AM>

Prof. Tao Luo

Georgetown University, USA

Email: tl48@georgetown.edu


1995 Ph. D. in Mathematics, Chinese Academy of Science, China

1987 Bs.c. in Mathematics, Xiamen University, China

Publications (Selected)

  1. Existence and Nonlinear Stability of Rotating Star Solutions of the Compressible Euler-Poisson Equations. Arch. Rational Mech. & Anal. 191, No.3, 447–496 (2009) (with J. Smoller).
  2. Nonlinear Dynamical Stability of Newtonian Rotating and Non-rotating White Dwarfs and Rotating Supermassive Stars. Comm. Math. Phys. 284, 425-457 (2008) (with J. Smoller).
  3. Layer Dynamics and Phase Transition for Nonlinear Thermoviscoelasticity, Applicable Analysis, Volume 87, Issue 6, 2008 , 689 –698.
  4. Convergence to equilibrium rarefaction waves for discontinuous solutions of shallow water wave equations with relaxation. Quart. Appl. Math. 63 (2005), 575-600 (with H. Fan).
  5. Rotating uids with self-gravitation in bounded domains. Arch. Rational Mech. Anal. 173 (2004), no. 3, 345–377(with Joel Smoller).
  6. Nearly Lipshitzean Divergence Free Transport Propagates Neither Continuity Nor BV Regularity Commun. Math. Sci. 2 (2004), no. 2, 207–212(with F. Colombini and J. Rauch.).
  7. Global structure and asymptotic behavior of weak solutions to ood wave equations. J. Differential Equations 207 (2004), no. 1, 117–160(with T. Yang).
  8. Uniqueness and Nonuniqueness for Nonsmooth Divergence Free Transport, Seminaire Equations aux Deriv´ees Partielles, Ecole Polytechnique 2002-2003. Exp. No. XXII pp 21(with F. Colombini and J. Rauch).
  9. Interface behavior of compressible Navier-Stokes equations with vacuum. SIAM J. Math. Anal. 31 (2000), no. 6, 1175–1191 (with Z. Xin & T. Yang).
  10. Global BV solutions to a p-system with relaxation. J. Differential Equations 162 (2000), no. 1, 174–198. (with R. Natalini & T. Yang).
  11. Interaction of elementary waves for compressible Euler equations with frictional damp­ing. J. Differential Equations 161 (2000), no.1, 42–86. (with T. Yang).
  12. Large time behavior of the solutions to a hydrodynamic model for semiconductors. SIAM J. Appl. Math. 59 (1999), no.3, 810–830 (with R. Natalini & Z. Xin).
  13. Stability of traveling wave solutions for a rate-type viscoelastic system. Advances in nonlinear partial differential equations and related areas (Beijing, 1997), 166–186, World Sci. Publishing, River Edge, NJ, 1998(with L. Hsiao).
  14. Global weak solutions for elastic equations with damping and different end states. Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), no.4, 797–807(with T. Yang).
  15. BV solutions and relaxation limit for a model in viscoelasticity. Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), no. 4, 775–795(with R. Natalini).
  16. Linear stability of shock proles for a rate-type viscoelastic system with relaxation. Quart. Appl. Math. 56 (1998), no. 3, 569–586(with D. Serre).

Profile Details